# SDR USAA2010090391902

- Difficulty date: August 29, 2010
- Submitted: September 3, 2010
- Operation: Air carrier
- Aircraft: N533AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24515
- Aircraft time: 61,335 hours, 38,374 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q2 CHECK - LEVEL 2 CORROSION ON FLOORBEAM T-CAP AT ST 986, RBL 24.  REPLACED FLOORBEAM T-CAP AT ST 986, RBL 24 IAW TYPICAL REPAIR 53-10-058.
